×

Found 260 Documents (Results 1–100)

On some classes of functions regular in a halfplane. II. (English. Polish, Russian summaries) Zbl 0774.30021

PDFBibTeX XMLCite

Sufficient conditions for univalence and for quasiconformal extensions in a halfplane. II. (English. Polish, Russian summaries) Zbl 0727.30017

Reviewer: R.Kühnau (Halle)
MSC:  30C62
PDFBibTeX XMLCite

On a measure that is quasi-invariant with respect to the action of a group of diffeomorphisms of a finite-dimensional manifold. (English. Russian original) Zbl 0704.58010

Sov. Math., Dokl. 38, No. 3, 622-625 (1989); translation from Dokl. Akad. Nauk SSSR 303, No. 4, 811-814 (1988).
Reviewer: A.Kriegl
MSC:  58D20 28C10 58D05
PDFBibTeX XMLCite

The factorization problem in a symplectic groupoid, and Hamiltonian systems on spaces with nonlinear Poisson brackets. (English. Russian original) Zbl 0699.58033

Sov. Math., Dokl. 40, No. 2, 389-393 (1990); translation from Dokl. Akad. Nauk SSSR 308, No. 5, 1033-1037 (1989).
Reviewer: J.Andres
PDFBibTeX XMLCite

Deviation of level lines and their orthogonal trajectories under univalent convex maps of the unit disc. (English. Russian original) Zbl 0699.30018

Ukr. Math. J. 41, No. 9, 1088-1092 (1989); translation from Ukr. Mat. Zh. 41, No. 9, 1263-1267 (1989).
MSC:  30C75 30C45
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Serial

all top 3

Main Field